Alert archive / Alabama / River Flood Warnings in 2022
River Flood Warning 13, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Feb 5, 2022, 5:15 PM CST for Escambia County, Alabama. It took effect at Feb 5, 2022, 7:00 PM CST. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2022, 5:15 PM CST (23:15 UTC)
- In effect from
- Feb 5, 2022, 7:00 PM CST
- Expired
- Feb 6, 2022, 10:57 AM CST
- In force
- 16 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Escambia County, AL
The radar
The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Murder Creek (AL) at Brewton (BWMA1). The gauge peaked at 22.54 ft at Feb 6, 2022, 3:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02374700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
783
WGUS44 KMOB 052315
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
515 PM CST Sat Feb 5 2022
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Murder Creek At Brewton affecting Escambia County.
For the Murder Creek...including Brewton...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC053-062315-
/O.NEW.KMOB.FL.W.0013.220206T0100Z-220207T0000Z/
/BWMA1.1.ER.220206T0100Z.220206T0600Z.220206T1800Z.NO/
515 PM CST Sat Feb 5 2022
...FLOOD WARNING IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Murder Creek At Brewton.
* WHEN...Until tomorrow evening.
* IMPACTS...At 22.0 feet, Flooding of Persimmon and Ann Streets will
begin.
* ADDITIONAL DETAILS...
- At 4:30 PM CST Saturday the stage was 21.8 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 22.5 feet just after midnight
tonight. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 22.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713
$$
JFP2 follow-up statements
658
WGUS84 KMOB 060658
FLSMOB
Flood Statement
National Weather Service Mobile AL
1258 AM CST Sun Feb 6 2022
...The Flood Warning continues for the following rivers in Alabama...
Murder Creek At Brewton affecting Escambia County.
For the Murder Creek...including Brewton...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC053-061800-
/O.EXT.KMOB.FL.W.0013.000000T0000Z-220206T1800Z/
/BWMA1.1.ER.220206T0030Z.220206T0530Z.220206T1200Z.NO/
1258 AM CST Sun Feb 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Murder Creek At Brewton.
* WHEN...Until this afternoon.
* IMPACTS...At 22.0 feet, flooding of Persimmon and Ann Streets
begins.
* ADDITIONAL DETAILS...
- At 11:30 PM CST Saturday the stage was 22.5 feet.
- Forecast...The river will continue to slowly fall to below
flood stage by later this morning.
- Flood stage is 22.0 feet.
- www.weather.gov/safety/flood
&&
LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713
$$962
WGUS84 KMOB 061657
FLSMOB
Flood Statement
National Weather Service Mobile AL
1057 AM CST Sun Feb 6 2022
...The Flood Warning is cancelled for the following rivers in
Alabama...
Murder Creek At Brewton affecting Escambia County.
ALC053-061800-
/O.CAN.KMOB.FL.W.0013.000000T0000Z-220206T1657Z/
/BWMA1.1.ER.220206T0030Z.220206T0900Z.220206T1340Z.NO/
1057 AM CST Sun Feb 6 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Murder Creek At Brewton.
* ADDITIONAL DETAILS...
- At 9:30 AM CST Sunday the stage was 21.6 feet.
- Forecast...The river is expected to rise to a crest of 21.8
feet this afternoon.
- www.weather.gov/safety/flood
&&
LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713
$$
BABWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 5, 3:40 PM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Feb 5, 3:40 PM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
340 PM CST Sat Feb 5 2022
.NEAR TERM UPDATE /Now Through Sunday/...Dry conditions continue through
Sunday. A shortwave trof over the region moves well off to the east
while a positively tilted upper trof amplifies while advancing into
the central states, with dry deep layer air meanwhile remaining in
place over the area. A surface ridge continues to build into the
region tonight then weakens somewhat on Sunday, resulting in
northerly winds of 10 to 15 knots diminishing through tonight with a
light northeasterly flow expected for Sunday. Lows tonight range
from the mid to upper 20s inland to the lower 30s at the coast, then
highs on Sunday will be in the mid to upper 50s. A low risk of rip
currents is expected through the period. /29
&&
.SHORT TERM /Sunday night Through Tuesday night/...A deep upper
trough stretching southwest from the Great Lakes over the Plains
swings east through the Short term, moving off the East Coast by
Wednesday morning. The surface cold front that crossed the forecast
area late last week has stalled in a Southern Gulf of Mexico to over
the southern Florida Peninsula to off the Ga/SC/NC coast line.
Several upper level shortwave systems moving through the zonal flow
ahead of the approaching upper trough over the Southeast develops a
surface low along the stalled front, off the East coast Sunday night
into Monday. North to northeasterly flow on the north side of this
low will move Atlantic moisture inland before the low moves off late
Monday into Monday night. As the upper trough moves east, guidance
is advertising west Gulf moisture moving ahead of the trough, over
the airmass north of the stalled front. Little to no isentropic
upglide is indicated, but guidance is indicating precipitable h20
levels rising into the 0.8"-1.0" south of I-65 Monday, enough for a
slight chance at best of light rainshowers well southeast of I-65
Monday. Best PoPs remain well south of the northern Gulf coast as
the trough passes. Northerly flow strengthens after the system
passes, re-enforcing the cool, dry airmass over the Southeast and
keeping temperatures below seasonal norms. High temperatures in the
mid to upper 50s expected Monday and Tuesday. Increased moisture
levels Sunday night will bring a west to east gradient in low
temperatures, with low 30s west of the Tombigbee River rising to
near 40 along the eastern edge of the forecast area. A return of
more organized northerly flow Monday night will bring drier air to
the forecast area and with that, better overnight cooling. Low
temperatures ranging from around 30 well inland to near 40 along the
coast are expected Monday and Tuesday night.
/16
&&
.EXTENDED TERM /Wednesday Through Saturday/...A series of upper
disturbances move south over the Plains before swinging east over
the eastern Conus into the weekend. Ahead of the first, low level
high pressure moves over the northern Gulf coast, bringing a very
short return of onshore flow, but a weak cold front brings a return
of northerly flow to the forecast area by Friday. With minimal to no
moisture return, the Extended is basically a temperature forecast.
The dry air mass over the forecast area will allow for good daytime
heating, with temperatures rising into the low to mid 60s each day.
Good overnight cooling will allow temperatures to drop into the mid
to upper 30s over the majority of the forecast area, a bit warmer
along the coast, each night.
/16
&&
.MARINE...Small craft should exercise caution this evening mainly
over the open Gulf waters. Small craft should also exercise caution
over much of the marine area Monday night into Tuesday morning. No
other major impacts expected.
/29
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 27 57 34 56 33 57 34 64 / 0 0 0 10 0 0 0 0
Pensacola 33 59 40 56 37 59 37 61 / 0 0 0 10 10 0 0 0
Destin 38 59 44 56 41 59 41 61 / 0 0 0 20 10 0 0 0
Evergreen 28 61 36 57 33 59 31 65 / 0 0 0 10 0 0 0 0
Waynesboro 25 54 30 56 29 57 30 63 / 0 0 0 0 0 0 0 0
Camden 27 56 34 55 32 56 30 63 / 0 0 0 0 0 0 0 0
Crestview 30 59 35 59 33 61 30 65 / 0 0 0 20 10 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory until 3 PM CST this afternoon for GMZ650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 AM CST | River Flood Warning | MOB | Escambia | 8 hr |
| Feb 5, 9:41 AM CST | River Flood Warning | MOB | Escambia | 8 days |
Nearby
River Flood Warnings in Alabama, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.